IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Existence of equilibria with a tight marginal pricing rule

  • Bonnisseau, J.-M.
  • Cornet, B.

This paper deals with the existence of marginal pricing equilibria when it is defined by using a new and tighter normal cone introduced by B. Cornet and M.O. Czarnecki. The main interest of this new definition of the marginal pricing rule comes from the fact that it is more precise in the sense that the set of prices satisfying the condition is smaller than the one given by the Clarke's normal cone. The counterpart is that it is not convex valued, which leads to some mathematical difficulties in the existence proof. The result is obtained through an approximation argument under the same assumptions as in the previous existence results.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.sciencedirect.com/science/article/B6VBY-4NN1TT3-1/1/9da18d810a0b9e31c08de06201267589
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 44 (2008)
Issue (Month): 7-8 (July)
Pages: 613-624

as
in new window

Handle: RePEc:eee:mateco:v:44:y:2008:i:7-8:p:613-624
Contact details of provider: Web page: http://www.elsevier.com/locate/jmateco

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. BONNISSEAU, Jean-Marc & CORNET, Bernard, . "Fixed-point theorems and Morse's lemma for Lipschitzian functions," CORE Discussion Papers RP -879, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  2. Jouini, Elyes, 1988. "A remark on Clarke's normal cone and the marginal cost pricing rule," Journal of Mathematical Economics, Elsevier, vol. 17(2-3), pages 309-315, April.
  3. BONNISSEAU, Jean-Marc & CORNET, Bernard, . "Existence of equilibria when firms follow bounded losses pricing rules," CORE Discussion Papers RP -814, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  4. Jean-Marc Bonnisseau & Bernard Cornet & Marc-Olivier Czarnecki, 2006. "The Marginal Pricing Rule Revisited," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00113332, HAL.
  5. Jean-Marc Bonnisseau & Alexandrine Jamin, 2003. "Equilibria with increasing returns : sufficient conditions on bounded production allocations," Cahiers de la Maison des Sciences Economiques b05045, Université Panthéon-Sorbonne (Paris 1), revised Jun 2005.
  6. Khan, M Ali, 1999. " The Mordukhovich Normal Cone and the Foundations of Welfare Economics," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 1(3), pages 309-38.
  7. Jouini, Elyès, 1990. "Functions with constant generalized gradients," Economics Papers from University Paris Dauphine 123456789/5646, Paris Dauphine University.
  8. Bonnisseau, Jean-Marc, 1992. "Existence of equilibria in the presence of increasing returns : A synthesis," Journal of Mathematical Economics, Elsevier, vol. 21(5), pages 441-452.
  9. Cornet, B., 1984. "Existence of equilibria in economies with increasing returns," CORE Discussion Papers 1984007, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  10. Cornet, Bernard, 1988. "General equilibrium theory and increasing returns : Presentation," Journal of Mathematical Economics, Elsevier, vol. 17(2-3), pages 103-118, April.
  11. Bonnisseau, Jean-Marc & Cornet, Bernard, 1990. "Existence of Marginal Cost Pricing Equilibria: The Nonsmooth Case," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 31(3), pages 685-708, August.
  12. Guesnerie, Roger, 1975. "Pareto Optimality in Non-Convex Economies," Econometrica, Econometric Society, vol. 43(1), pages 1-29, January.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:44:y:2008:i:7-8:p:613-624. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.